MAUDE Adverse Event Report: MEDTRONIC, INC. RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC, INC. RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37754
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Erythema (1840); Burning Sensation (2146)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturing representative (rep) and consumer regarding a patient who was implanted with a neurostimulator (ins) for spinal pain.Information was reported that the patient has experienced overheating of their recharger.The patient was sleeping and was awoken by heating of the dermis.The skin was red however the redness was gone after she awoke the next morning.The patient was asleep in bed and lying on the charger paddle.The bed covers could have added to trapping the heat at the charger paddle.The patient called the rep thursday evening (b)(6) 2018 regarding the event.An appointment was scheduled with the patient next week to check her battery and charging equipment.The patient was also asked to call patient services to have a loaner shipped and return her device for evaluation or possible repair.No further complications were reported.No additional patient symptoms were reported.Additional information was received.The patient reported that they recently got burned while charging.The patient confirmed that they were burnt from their recharger on (b)(6) 2018.No further complications were reported.
 
Additional Manufacturer Narrative
Refer to manufacture report 3004209178-2018-06920 for details and additional information pertaining to this reportable event.Any additional information and follow up will be sent there.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: 37714, serial# (b)(4), product type: implantable neurostimulator.Product id: 39565-65, serial# (b)(4), product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received on 2018-oct-01 reporting that the lead from t8 to the battery in the hip had the coating shattered.The stimulator was turned off until the lead was replaced on (b)(6).No further complications were reported.

Brand Name
RESTORE SENSOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7399899
Report Number2182208-2018-00355
Device Sequence Number993335
Product Code LGW
UDI-Device Identifier00643169119215
UDI-Public00643169119215
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2013
Device Model Number37754
Device Catalogue Number37754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2018
Supplement Date Received by Manufacturer04/04/2018
10/01/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date04/10/2018
10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight93